MAUDE Adverse Event Report: MPRI CAPSURE VDD 2; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE

MPRI CAPSURE VDD 2; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Model Number 5038-58
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: evolutpro-29-us transcatheter valve, implanted: (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead, which also senses in the right atrium, was possibly undersensing in the atrium.The lead remains in use.No patient complications have been reported as a result of this event.

Brand Name
CAPSURE VDD 2
Common Device Name
PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8282317
Report Number2649622-2019-01439
Device Sequence Number183818
Product Code DXY
UDI-Device Identifier00643169325678
UDI-Public00643169325678
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/08/2020
Device Model Number5038-58
Device Catalogue Number5038-58
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2019
Initial Report FDA Received Date01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR